Volume 22, Issue 5
A Stability Theorem for Constrained Optimal Control Problems

M. H. Farag

DOI:

J. Comp. Math., 22 (2004), pp. 633-640

Published online: 2004-10

Preview Full PDF 174 1822
Export citation
  • Abstract

This paper presents the stability of difference approximations of an optimal control problem for a quasilinear parabolic equation with controls in the coefficients, boundary conditions and additional restrictions. The optimal control problem has been convered to one of the optimization problem using a penalty function technique. The difference ap- proximations problem for the considered problem is obtained. The estimations of stability of the solution of difference approximations problem are proved. The stability estimation of the solution of difference approximations problem by the controls is obtained.

  • Keywords

Optimal control Quasilinear Parabolic equations Penalty function methods Finite difference method Stability estimations

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-22-633, author = {}, title = {A Stability Theorem for Constrained Optimal Control Problems}, journal = {Journal of Computational Mathematics}, year = {2004}, volume = {22}, number = {5}, pages = {633--640}, abstract = { This paper presents the stability of difference approximations of an optimal control problem for a quasilinear parabolic equation with controls in the coefficients, boundary conditions and additional restrictions. The optimal control problem has been convered to one of the optimization problem using a penalty function technique. The difference ap- proximations problem for the considered problem is obtained. The estimations of stability of the solution of difference approximations problem are proved. The stability estimation of the solution of difference approximations problem by the controls is obtained. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8862.html} }
TY - JOUR T1 - A Stability Theorem for Constrained Optimal Control Problems JO - Journal of Computational Mathematics VL - 5 SP - 633 EP - 640 PY - 2004 DA - 2004/10 SN - 22 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8862.html KW - Optimal control KW - Quasilinear Parabolic equations KW - Penalty function methods KW - Finite difference method KW - Stability estimations AB - This paper presents the stability of difference approximations of an optimal control problem for a quasilinear parabolic equation with controls in the coefficients, boundary conditions and additional restrictions. The optimal control problem has been convered to one of the optimization problem using a penalty function technique. The difference ap- proximations problem for the considered problem is obtained. The estimations of stability of the solution of difference approximations problem are proved. The stability estimation of the solution of difference approximations problem by the controls is obtained.
M. H. Farag . (1970). A Stability Theorem for Constrained Optimal Control Problems. Journal of Computational Mathematics. 22 (5). 633-640. doi:
Copy to clipboard
The citation has been copied to your clipboard